# SDR DALA2021111106939

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 82,758 hours, 15,343 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Lack Of Lube
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SHIP 1813 -MISC/DE- "FLAP DISAGREE" EICAS MESSAGE DISPLAYED DURING APPROACH. PERFORMED GO AROUND TO RE-CONFIGURE. ALT FLAPS 20 USED AND LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: T/S C/W NO GO ODI PROCEDURES. LUBRICATED FLAP SYSTEM.
